On the Classification of Periodic Binary Sequences into Nonlinear Complexity Classes

George Petrides, Johannes Mykkeltveit

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)
Original languageEnglish
Title of host publicationOn the Classification of Periodic Binary Sequences into Nonlinear Complexity Classes
PublisherSpringer
Pages209-222
Volume4086
ISBN (Electronic)978-3-540-44524-1
ISBN (Print)978-3-540-44523-4
Publication statusPublished - 2006
Externally publishedYes

Publication series

NameLecture Notes in Computer Science
PublisherSpringer Berlin Heidelberg
Volume4086
ISSN (Print)0302-9743
ISSN (Electronic)0302-9743

Cite this